Representation Theorems in Reflexive Banach Spaces.

T.L. Hayden

Mathematische Zeitschrift (1968)

  • Volume: 104, page 405-406
  • ISSN: 0025-5874; 1432-1823

How to cite


Hayden, T.L.. "Representation Theorems in Reflexive Banach Spaces.." Mathematische Zeitschrift 104 (1968): 405-406. <>.

author = {Hayden, T.L.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {405-406},
title = {Representation Theorems in Reflexive Banach Spaces.},
url = {},
volume = {104},
year = {1968},

AU - Hayden, T.L.
TI - Representation Theorems in Reflexive Banach Spaces.
JO - Mathematische Zeitschrift
PY - 1968
VL - 104
SP - 405
EP - 406
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.